MathSciNet Relay Station
MathSciNet bibliographic data
MR144363 (26 #1908) 60.20
Hoeffding, Wassily Probability inequalities for sums of bounded random variables. J. Amer. Statist. Assoc. 58 1963 13–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement